MAUDE Adverse Event Report: CC HSING COMPANY LIMITED DRIVE DEVILBISS HEALTHCARE; WALKER

CC HSING COMPANY LIMITED DRIVE DEVILBISS HEALTHCARE; WALKER
Model Number 10266HD-BK
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 10/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Per drive devilbiss healthcare mdr #2438477-2024-00004: drive devilbiss healthcare was notified of an incident involving a rollator by the end user, who stated that the rear wheel fell off, causing her to fall and hit her shoulder and head on the kitchen table.Paramedics responded to the scene but the end user refused to go to the hospital.The end user was eventually diagnosed by her physician with a torn deltoid muscle in her left arm and an injury to her quadricep muscle, and is receiving physical therapy.Drive devilbiss is currently investigating the incident, including attempting to retrieve the device for evaluation.An update will be filed if additional information becomes available.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
WALKER
Manufacturer (Section D)
CC HSING COMPANY LIMITED
no. 1, benting
bentsuo village
sikao township, jiayi county chiayi 62348
TW  62348
Manufacturer (Section G)
CC HSING COMPANY LIMITED
no. 1, benting
bentsuo village
sikao township, jiayi county chiayi 62348
TW   62348
Manufacturer Contact
kevin walls
33 golden eagle lane
littleton, CO 80127
7209625412
MDR Report Key18578698
Report Number3014273557-2024-00001
Device Sequence Number7780079
Product Code ITJ
UDI-Device Identifier00822383931654
UDI-Public822383931654
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10266HD-BK
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Initial Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale